# SDR A6WA200540176

- Difficulty date: May 16, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 3,780 hours, 3,369 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE SKIN AT FS 590, 11 INCHES BELOW LOW PRESSURE EXT AIR DOOR HAS DENT AND GOUGE.  REPAIRED LOWER AFT FUSELAGE SKIN AT FS 590 BETWEEN STRINGERS 21L AND 25R BY REMOVING EXISTING REPAIR AND INSTALLING A LARGER EXTERNAL DOUBLER IAW BRAS EO.  (K)
